# SDR QXEA2016073100489

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 12,689 hours, 13,479 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Stiff
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR LOCK IS STIFF. FOUND THE SPRING PLUNGER BINDING. CLEANED AND LUBED THE DOOR SPRING PLUNGER ASSEMBLY. OPERATIONAL CHECKS GOOD IAW CMM 52-51-00. RETURNED TO SERVICE.
